# SDR AALA202106289026

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 23,725 hours, 9,838 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SLIDE FLAP DRAGGING AND CATCHING ON DOOR THRESHHOLD. REPLACED ESCAPE SLIDE WITH SERVICEABLE UNIT IAW AMM 25-66-01.
